# SDR UALA2009120803793

- Difficulty date: December 8, 2009
- Submitted: December 9, 2009
- Operation: Air carrier
- Aircraft: N668UA
- Make and model: Boeing 767322
- Aircraft serial: 30024
- Aircraft time: 38,596 hours, 10,468 cycles
- Engine: Pwa PW4056
- System (JASC): 3397 · Light System Wiring
- Part: Cable
- Part number: 784455
- Condition: Disconnected
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

31AB EMERGENCY LIGHT UNDERSEAT CABLE CONNECTOR PULLED OFF.  NEEDS CABLE. LIGHTING STRIP IN PLACE WITH CABLE WIRES SECURED AND CAPPED.
